# SDR RAIA00610015

- Difficulty date: October 8, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 11,821 hours, 15,122 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PRE FLT 7966 - RIC - GALLEY EMERGENCY LIGHT INOP.  MAINTENANCE RESECURED A LOOSE WIRE AND OPS CHECKED THE SYSTEM GOOD.
